Clouds and dogs, right now they are both black…

Right now I feel like I am sitting under a great big black cloud, just threatening to open up and drench me.  Behind me sits a huge slobbering black dog, waiting to swallow me whole in just one gulp.

I take my Cipralex every night and even though my anxiety is being kept at bay I am tired…

Maybe its this time of year.  2 years since my brother died.  Crappy money situation due to a very long December. Hit the ground running at work.

Maybe its because I feel like crap.  I have never been heavier (unless I was pregnant) and I feel fat and frumpy.  I am going to gym, I do Pilates, yoga and Zumba, I keep getting heavier.  I am eating healthier, smaller portions, I am still getting heavier.  My face is sore again, this thing on the side of my nose is sore and ugly.  I have an appointment with the dermo later today.

Maybe its because I am physically tired.  Darling Faith has been waking up nearly every morning just after 12:30 and wants me to lie with her and it takes me a while to get back to sleep.

Maybe its a little bit of everything combined.

I know it will get better, I know everything will be fine but sheesh, I am tired.  Emotionally, mentally, physically.

15 Replies to “Clouds and dogs, right now they are both black…”

  1. I actually think being tired is the worst form of punishment!!!

    On days when we have had a bad night I am actually like an overtired toddler. I get ratty, irrational and everything seems to be worse that it possible is 🙁 I understand the sleep issues – I had them with Kiara – they nearly broke me.

    I don’t really know what to suggest that you haven’t tried – melatonin, stopayne, rescue, crying it out?

    Is the cipralex not messing with your weight?

    ((hugs)) it will get easier

  2. Hey Laura,

    Im going to look into melatonin, we try stopayne, rescue and cry it out and non have worked 🙁

    Ja, sleep, or lack of, I think is the main culprit.

    I have been on the Cipralex for just over 4 years and the weight has only just started becoming an issue in the last 4/5 months. Been on my Mirena for over a year as well so dont think its that.

    Im going to go have a thyroid test done… only thing I can think of…

    ((hugs)) back, thank you!!!!

  3. It’s not a mental disorder when you have a lot of randomity and a lot to do on an ongoing basis – exhaustion is normal under those circumstances and often triggers depression and anxiety. Especially when it’s at a time of year in which you’re reminded of a deeply traumatic and life-changing event.
    As for the weight gain, remember that muscle weighs more than fat. So it’s quite possible you’re just building muscle, which would make it seem as though you’re getting bigger when you’re actually not.
    Thinking of you lots, G – Hang in there!

  4. Oh Gina, it is tough on all accounts. However – have your cholesterol tested. I do not know if you read my blgo from time to time but a year and a half ago I tested for very high cholesterol, my weight also went up and I had a lto fo fat around my tummy. Guess why? Sleep deprevation! L was awake for 2 to 4 hours 4 to 5 nights a week. If you are sleep derpived your cortisol (stress hormone) levels increase like mad and your body goes into schock mode and starts to store fat like hell. So maybe check these two levels too.

    L started sleeping after lots of OT and the Wilbarger Deep Pressure technique brushing and some Melatonin. However Melatonin is now scheduled since sometime last year so more difficult to get. But if you decide to go for that we used half the contents of one Holistix capsule. However, it is not a perfect sollution. If they wake up in the middle of the night one actually needs slow release melatonin, but those are not suitable to be broken smaller for half doses, so this is the best you can get.

  5. When I went on my weightloss mission last year I went to see a doctor and she also gave me a long explanation about cortisol, stress and sleep deprivation, so I completely agree with Cat.
    The minute I’m stressed about something or I’m tired I gain weight, BAM.
    The other thing you can try is changing your meds, I’m on the generic of molipaxin right now and loving it (start with smallest dose if you decide to try it, 50 mg). Even if a child wakes me up in the night then I go straight back to sleep and Husband and I take turns.

    (((hugs)))

  6. Also: you do know that I look at your weight/gym post and hate you a little? Even after losing all that weight I still don’t weigh anywhere near what you do 😛

Leave a Reply

Your email address will not be published. Required fields are marked *